My husband is on a sliding scale for Humolog and 44units of Lantus at bedtime.His blood sugar at 9pm was 155 I gave him the Lantus as ordered.At 2am he was shaky,sweaty,and weak.was the Lantus dose to much for his blood sugar level?I should mention he ate supper late 7pm.I'm wondering if I gave it to close to thr humolog dose before supper.
There's no need to open multiple threads on the same subject. Depending on your system speed, ISP speed, and MedHelp traffic it may take a few minutes before you see your post posted.
In regards to "At 2am he was shaky,sweaty,and weak" these are signs of hypoglycemia, low blood sugar. You should call his doctor immediately as his dosage may need adjustment. ONLY his doctor should be the one determining the amount and time of his medication/s, not strangers on a public Internet health forum.
Also, next time this occurs test his blood sugars. If low give him a half a glucose tablet, or half a glass of orange juice, or a piece of hard candy to raise his levels. Don't overdue it. Good luck -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.